# SDR DALA2022080205294

- Difficulty date: July 31, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,385 hours, 39,054 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 DTE, ER/A 600740-14AD; FUSELAGE / MAIN FRAME / STA. 1560 FRAME, S-26R TO S-27R / CRACK. CORRECTIVE ACTION: REF ERA 600740-14AD. (2344895)
